Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

A reconsideration of the ‘three squares’ problem

  • 16 Accesses

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Berenstein, C. A. andTaylor, B. A.,The ‘three-squares’ theorem for continuous functions. Arch. Rational Mech. Anal.63 (1977), 253–259.

  2. [2]

    Delsarte, J.,Sur quelques difficultés arithmétiques qui peuvent se présenter dans la résolution numérique de certains problèmes aux limites. Oeuvres de Jean Delsarte, Centre National de la Recherche Scientifique, Paris, 1971, pp. 715–722, Tome II.

  3. [3]

    Haruki, H.,On the functional equation f(x+t, y)+f(x−t, y)=f(x, y+t)+f(x, y−t). Aequationes Math.5 (1970), 118–119.

Download references

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Laird, P.G. A reconsideration of the ‘three squares’ problem. Aeq. Math. 19, 315–316 (1979). https://doi.org/10.1007/BF02189884

Download citation